# SDR ASAA2012121993488

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,010 hours, 35,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 656571023
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TWO GUSSETS ATTACHED TO 727D FRAME CRACKED.  REMOVED GUSSETS.  FABRICATED NEW IAW B DWG 65-65710 AND SRM 51-40-05, FIG 2.  INSTALLED NEW GUSSETS IAW SRM 51 40 02. P66 PAR D.
